Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fatigue, body pain, headaches, on medication for depression, taking lipitor, blood tests normal. Side effects of medication ?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4583 Questions
For the last 3 weeks, I have lost energy, ache all over and have a headache. I am 59 and always active and all my blood tests came back fine. I am on medication for depression and lipitor, boniva and prempro.
Posted Tue, 8 May 2012 in Medicines and Side Effects
Answered by Dr. Aashish Raghu 17 minutes later

Thanks for the query.

Have you had headaches before using Prempro drug.

Is there any change in urine colour, any burning sensation on passing urine .

I have read and understood the problem you face. You need to be enlightened that the drugs you are taking can also cause these problems as side effects,

Lipitor is known notoriously to cause muscle pain all over the body in some patients and also weakness, muscle damage and consequences like kidney problem. Also the Boniva which is meant for reducing bone loss can also cause bone and joint pains. The Prempro used as Oestrogen which can aggravate a migraine headache.

Kindly specify which medicine you are on for depression. Could you kindly mention the Tests done and the respective reports as well.

You need to eat plenty of fresh fruits and XXXXXXX leafy vegetables. Drink plenty of water. Eat diet XXXXXXX in calcium and proteins like cereals, pulses, chicken, eggs, lean meat. Do daily brisk walking for 40 minutes a day which helps keep fit and also reduces bone loss which can occur due to menopause. Do Yoga to help in stress relief. Keep active and busy to help tide over symptoms of anxiety and depression as well.

You will need to discuss the side effect profile of these drugs with your Doctor and get necessary dose adjustment or drug change as required. You can get Kidney function test, CPK levels, Routine blood tests including blood counts and haemoglobin, Urine routine tests as well. Blood clotting parameters testing may also be indicated. If you have history of migraine in your family it is necessary to avoid Hormone Replacement therapy with Oestrogen containing medication.

Kindly do reply to the above queries and reports of the tests done.

I hope I have answered your query. I will be available to answer your follow up queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor